Yuki MATSUO


Sufficient Condition and Algorithm for List Total Colorings of Series-Parallel Graphs
Yuki MATSUO Xiao ZHOU Takao NISHIZEKI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/05/01
Vol. E90-A  No. 5  pp. 907-916
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
algorithmtotal coloringlist total coloringseries-parallel graph
 Summary | Full Text:PDF